# SDR SWIA20230327001

- Difficulty date: March 21, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 42,660 hours, 38,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1106677 : DENT ON FUSELAGE SKIN BETWEEN FS736.00-FS755.00 & STGR15L-STGR18L . MAXIMUM DEPTH OF 0.229" ON TOP OF STRG 17L: MAX DEFORMATION OF 0.113" ON TOP OF STRG 16L: MAX DEFORMATION OF 0.135".PLEASE REFERENCE AML 1105320. DAMAGE IS OUT OF LIMITS AND HAS BEEN DESIGNATED AS A MAJOR REPAIR PER GMM 3-26, FORM M-337 REQIURED.    (FLIGHT 5267 - FILED CLOSED)    COMPLIED WITH PERMANENT REPAIR ON LHS FUSELAGE SKIN BETWEEN FS736.00-FS755.00 & STGR16L-STGR19L PER REO 601R-53-61-7988REV--DATED 03/24/2023. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-900-1003-SKY
